# SDR HEEA084267

- Difficulty date: January 29, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 6,139 hours
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Elevator
- Part time: 803 hours
- Component: Elevator
- Component part number: 214021100106S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EROSION OF SKIN UNDER PAINT.  SOMETHING MUST HAVE BEEN SPLASHED ON IT BEFORE PRIMED AT BELL CAUSING EROSION.  THE ERODED AREA IS 18 X 20 INCHES.  BLASTED PAINT TO BE ABLE TO EVALUATE THE ELEVATOR.
